Journal of Interpolation and Approximation in Scientific Computing, 2013 (2013) 1-7.

In this work, a modification of He’s variational iteration method by Taylor’s series is used for finding the solution of the second order nonlinear partial differential¬† equations. This modification expands the application of variational iteration method for those nonlinear equations which have logarithmic or trigonometric nonlinear part. To show the efficiency of the method, several examples are presented.

Share on :

@Copyright 2020  Dr. Amirfakhrian  | Powered by Applied Plan